# SDR DALA2017120608482

- Difficulty date: December 5, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 41,833 hours, 27,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-241 PER MM.  OPERATION CHECKS GOOD.
